logo AFST
Quotients de suites holonomes
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 20 (2011) no. 1, pp. 135-166.

(Quotient of holonomics sequences) For a subgroup G of the multiplicative group of and d1, let G d be the set of complex numbers such that there exists w j ,j=1,,d in G with z=w 1 ++w d . Let u n and v n be sequences of complex numbers that verify linear recurrence relations with polynomials coefficients (holonomic sequences). Suppose that v n 0 for large n.

In this paper, we are interested in the following problem:

Let a n =u n v n , and suppose that for an integer d1, a n belongs to G d for a finitely generated subgroup G of the multiplicative group of .

Does it follows that a n is a linear recurrent sequence ?

We prove that in some particular cases, the answer to this question is positive.

Soit G un sous-groupe du groupe multiplicatif de , et d1. On note G d l’ensemble des éléments de s’écrivant w 1 ++w d avec w j G pour tout j. Soient u n et v n deux suites de nombres complexes vérifiant des relations de récurrence à coefficients polynômes en la variable n (suites holonomes), avec v n 0 pour n assez grand. Dans cet article, nous nous intéressons au problème suivant  :

Soit a n =u n v n , on suppose que pour un entier d1, a n appartient à G d G est sous-groupe de type fini du groupe multiplicatif de .

A-t-on que la suite a n est récurrente linéaire ?

Dans ce qui suit, nous prouvons que dans quelques cas particuliers, la réponse est affirmative.

DOI: 10.5802/afst.1288
Abdelaziz Bellagh 1; Jean-Paul Bézivin 2

1 Faculté de Mathématiques, Université des Sciences et de la Technologie Houari-Boumediène, BP.32, El-Alia, Bab-Ezzouar, 16111, Alger, Algèrie.
2 Université de Caen, Département de Mathématiques et Mécanique, Laboratoire N. Oresme, Campus II, Boulevard du Maréchal Juin, BP 5186, 14032 Caen Cedex, France.
@article{AFST_2011_6_20_1_135_0,
     author = {Abdelaziz Bellagh and Jean-Paul B\'ezivin},
     title = {Quotients de suites holonomes},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {135--166},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 20},
     number = {1},
     year = {2011},
     doi = {10.5802/afst.1288},
     zbl = {1236.11035},
     mrnumber = {2830395},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1288/}
}
TY  - JOUR
AU  - Abdelaziz Bellagh
AU  - Jean-Paul Bézivin
TI  - Quotients de suites holonomes
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2011
SP  - 135
EP  - 166
VL  - 20
IS  - 1
PB  - Université Paul Sabatier, Institut de Mathématiques
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1288/
DO  - 10.5802/afst.1288
LA  - fr
ID  - AFST_2011_6_20_1_135_0
ER  - 
%0 Journal Article
%A Abdelaziz Bellagh
%A Jean-Paul Bézivin
%T Quotients de suites holonomes
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2011
%P 135-166
%V 20
%N 1
%I Université Paul Sabatier, Institut de Mathématiques
%C Toulouse
%U https://afst.centre-mersenne.org/articles/10.5802/afst.1288/
%R 10.5802/afst.1288
%G fr
%F AFST_2011_6_20_1_135_0
Abdelaziz Bellagh; Jean-Paul Bézivin. Quotients de suites holonomes. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 20 (2011) no. 1, pp. 135-166. doi : 10.5802/afst.1288. https://afst.centre-mersenne.org/articles/10.5802/afst.1288/

[1] Bézivin (J-P.).— Sur un théorème de G. Polya. Journal für die reine angewdte Math, 364, p. 60–68, (1986). | MR | Zbl

[2] Bézivin (J-P.).— Une généralisation du théorème de Skolem-Mahler-Lech. Quart. J. Math Oxford. 40, no 158, p. 133–138, (1989). | MR | Zbl

[3] Corvaja (P.), Zannier (U.).— Finiteness of integral values for the ratio of two linear recurrence. Invent. Math, 149, no. 2, p. 431–451, (2002). | MR | Zbl

[4] Evertse (J.H.).— On sums of S-units and linear recurrences. Compositio Math, 53, no 2, p. 225–244, (1984). | Numdam | MR | Zbl

[5] Lang (S.).— Fundamentals of diophantine geometry. New York, (1983). | MR | Zbl

[6] Kooman (R.J), Tijdeman (R.).— Convergence properties of linear recurrence sequences. Nieuw Arch Wisk. 4, no 1, p. 13–25, (1990). | MR | Zbl

[7] Lech (C.).— A note on recurring series. Ark Mat, 2, p. 417-421, (1953). | MR | Zbl

[8] Luca (F.).— Prime divisors of binary holonomic sequences. Adv in Appl Math. 40, no 2, p. 168–169, (2008). | MR | Zbl

[9] Mahler (K.).— Eine Arithmetische Eigenschaft der Taylor Koeffizienten rationaler Funktionen. Proc Akad Wet Amsterdam, 38, p. 51–60, (1935).

[10] Methfessel (C.).— On the zeros of recurrence sequences with non constant coefficients. Archiv der Mathematik, 74, p. 201-206, (2000). | MR | Zbl

[11] Norlund (N.).— Vorlesungen über Differenzenrechnung. Springer Verlag, Berlin (1924).

[12] Perron (O.).— Uber einen Satz des Herrn Poincaré. J reine angew Math, 136, p. 17–37, (1909).

[13] Pourchet (Y.).— Solution du problème arithmétique du quotient de Hadamard de deux fractions rationnelles. C. R. Acad. Sci. Paris. 288, no. 23, p. 1055–1057, (1979). | MR | Zbl

[14] Rumely (R.).— Notes on van der Poorten’s proof of the Hadamard quotient theorem. I, II. Séminaire de Théorie des Nombres, Paris (1986-87), p. 349–382, p. 383–409, Progr. Math., 75, Birkhäuser Boston, Boston, MA, (1988). | MR | Zbl

[15] Schlickewei (H.P.), Van der Poorten (A.J.).— Additive relations in fields. J. Austral. Math. Soc. Ser. A 51, no. 1, p. 154–170, (1991). | MR | Zbl

[16] Singer (M.F.), Van der Put (M.).— Galois theory of difference equations. Lecture Notes in Mathematics, 1666. Springer-Verlag, Berlin, (1997). | MR | Zbl

[17] Skolem (T.).— Ein Verfahren zur Behandlung gewisser exponentialer Gleichungen. Comptes Rendus du 8-ième congrès des mathématiciens scandinaves, p. 163-188, (1935). | Zbl

[18] Van der Poorten (A.J.).— Solution de la conjecture de Pisot sur le quotient de Hadamard de deux fractions rationnelles. C. R. Acad. Sci. Paris. 306, no. 3, p. 97–102, (1988). | MR | Zbl

Cited by Sources: